MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX LL SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX LL SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504110
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erosion (1750)
Date of Event 10/14/2020
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported to boston scientific corporation that an obtryx transobturator midurethral sling system device was implanted into the patient during cystoscopy with fulguration of hemangioma + transobturator sling placement procedure performed on (b)(6) 2019 for the treatment of stress incontinence, bladder hemangioma and microscopic hematuria.After the implant, it was reported that the patient had mesh erosion.On (b)(6) 2020, the patient underwent removal surgery of exposed mesh.After the removal, palpation was carefully done and there was no evidence of any residual or exposed sling and no immediate postoperative complications.
 
Additional Manufacturer Narrative
Date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2020 was chosen as a best estimate based on the date the exposed mesh was removed.This event was reported by the patient's legal representation.The implant surgeon is: dr.(b)(6).(b)(4).The removed mesh is not expected to be returned for evaluation; therefore, a problem analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.

Brand Name
OBTRYX LL SYSTEM - CURVED
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key13933162
Report Number3005099803-2022-01591
Device Sequence Number19997215
Product Code OTN
UDI-Device Identifier08714729839255
UDI-Public08714729839255
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/06/2022
Device Model NumberM0068504110
Device Catalogue Number850-411
Device Lot Number23310993
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/01/2022
Initial Report FDA Received Date03/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age43 YR
Patient SexFemale